# SDR ABXA20240618116

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,584 hours, 36,500 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: UNNOWN
- Condition: Auto Shutdown
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU SHUT DOWN DURING PUSH, AC RETURUNED TO GATE AND MANTENANCE GROUNDED AC AND DEFERRED APU FOR FLIGHT IAW MEL ABX-49-11-1A AND RETURNED AC TO SERVICE AC DEPARTED
